# SDR FDEA202001310251

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 3,057 hours, 1,397 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 313T338069
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE RIB AFT OF PANEL 437BL LH BRACKET CRACKED.   REMOVED AND REPLACED BRACKET IAW SRM 51-40-02, AND DWG 313T3380, REV N.
